Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 265, NWS Tulsa, OK

September 26, 2012McIntosh County, Okfuskee County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 26, 2012, 4:21 PM CDT for McIntosh County, Okfuskee County, Pittsburg County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2012, 4:21 PM CDT (21:21 UTC)
Expired
Sep 26, 2012, 5:15 PM CDT
In force
54 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties McIntosh County, OK, Okfuskee County, OK, Pittsburg County, OK

The radar

The Norman radar (KTLX), 116 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 26, 2:17 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-540 J/kg
Mixed-layer LCL
1962 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
367 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WUUS54 KTSA 262121
SVRTSA
OKC091-107-121-262215-
/O.NEW.KTSA.SV.W.0265.120926T2121Z-120926T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT WED SEP 26 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHWESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHWESTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 515 PM CDT

* AT 418 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
  HANNA...MOVING EAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SCIPIO...HANNA...RAIFORD...INDIANOLA AND VIVIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3531 9613 3532 9568 3495 9579 3504 9610
      3507 9607 3509 9607 3513 9601 3515 9602
      3516 9599 3528 9599 3529 9615
TIME...MOT...LOC 2121Z 282DEG 16KT 3519 9607

$$
2 follow-up statements
522 
WWUS54 KTSA 262127
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
427 PM CDT WED SEP 26 2012

OKC107-262137-
/O.CAN.KTSA.SV.W.0265.000000T0000Z-120926T2215Z/
OKFUSKEE OK-
427 PM CDT WED SEP 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...

LAT...LON 3506 9608 3509 9607 3513 9601 3515 9602
      3516 9599 3529 9599 3531 9598 3532 9568
      3495 9579 3504 9610
TIME...MOT...LOC 2127Z 282DEG 16KT 3518 9604

$$

OKC091-121-262215-
/O.CON.KTSA.SV.W.0265.000000T0000Z-120926T2215Z/
MCINTOSH OK-PITTSBURG OK-
427 PM CDT WED SEP 26 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN PITTSBURG AND SOUTHWESTERN MCINTOSH COUNTIES...

AT 423 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
VERNON...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...VERNON...
SCIPIO...HANNA...RAIFORD...INDIANOLA AND VIVIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3506 9608 3509 9607 3513 9601 3515 9602
      3516 9599 3529 9599 3531 9598 3532 9568
      3495 9579 3504 9610
TIME...MOT...LOC 2127Z 282DEG 16KT 3518 9604

$$
795 
WWUS54 KTSA 262148
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
448 PM CDT WED SEP 26 2012

OKC091-262159-
/O.CAN.KTSA.SV.W.0265.000000T0000Z-120926T2215Z/
MCINTOSH OK-
448 PM CDT WED SEP 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCINTOSH COUNTY
IS CANCELLED...

LAT...LON 3506 9608 3509 9607 3513 9601 3515 9602
      3516 9599 3514 9591 3519 9587 3520 9580
      3518 9576 3519 9574 3519 9572 3495 9579
      3504 9610
TIME...MOT...LOC 2149Z 282DEG 16KT 3510 9600

$$

OKC121-262215-
/O.CON.KTSA.SV.W.0265.000000T0000Z-120926T2215Z/
PITTSBURG OK-
448 PM CDT WED SEP 26 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN PITTSBURG COUNTY...

AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SCIPIO...
MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SCIPIO AND
INDIANOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3506 9608 3509 9607 3513 9601 3515 9602
      3516 9599 3514 9591 3519 9587 3520 9580
      3518 9576 3519 9574 3519 9572 3495 9579
      3504 9610
TIME...MOT...LOC 2149Z 282DEG 16KT 3510 9600

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 3:24 PM CDT, 57 minutes earlier.

Area forecast discussion, Sep 26, 3:24 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT WED SEP 26 2012

.DISCUSSION...
EARLY MORNING THUNDERSTORMS HAVE GENERATED A WEST
TO EAST BOUNDARY THROUGH THE MIDDLE OF THE FORECAST
AREA NEAR INTERSTATE 40. THIS WILL BE THE FOCUS FOR
THUNDERSTORMS TONIGHT. EXPECT AREAS NORTH OF THAT
BOUNDARY TO FILL IN WITH WIDESPREAD PRECIP OVERNIGHT.

THURSDAY THROUGH FRIDAY FEATURE RIPPLES OF ENERGY
ACTING ON THE FRONTAL BOUNDARY. A REAL GOOD SHOT OF
RAIN FOR PLACES NORTH OF INTERSTATE 40. FRIDAY NIGHT
INTO SATURDAY BOUNDARY AND PRECIP SETTLES ON SOUTH
OF THE RED RIVER. DRY SATURDAY NIGHT ON WELL INTO
NEXT WEEK.
GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  83  66  78 /  80  60  70  70
FSM   69  89  67  82 /  50  50  50  60
MLC   70  90  66  84 /  50  40  40  40
BVO   64  82  63  77 /  80  60  70  70
FYV   65  82  63  77 /  60  70  70  70
BYV   66  82  65  76 /  70  60  70  70
MKO   68  85  66  80 /  70  60  60  60
MIO   65  81  63  76 /  90  60  70  70
F10   69  85  66  80 /  70  60  50  60
HHW   70  91  67  87 /  10  10  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...05
LONG TERM....21
Hazardous weather outlook, Sep 26, 12:52 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1252 PM CDT WED SEP 26 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1251 PM CDT WED SEP 26 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MID TO LATE AFTERNOON.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EAST-CENTRAL AND SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL MOVE ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON...MAINLY EAST OF A VINITA TO
OKEMAH LINE. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE
AS THEY MOVE INTO A MORE FAVORABLE ENVIRONMENT. LARGE HAIL AND
STRONG GUSTY WINDS WILL BE THE CONCERN. ADDITIONAL THUNDERSTORMS
WILL BE POSSIBLE LATER THIS AFTERNOON ALONG OUTFLOW BOUNDARIES
THAT HAVE SET UP ACROSS THE REGION DUE TO THE MORNING CONVECTION.
SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD THIS
EVENING AND OVERNIGHT AS A FRONTAL BOUNDARY APPROACHES THE
AREA FROM THE NORTH AND THUNDERSTORMS THAT DEVELOP OVER WESTERN
OKLAHOMA THIS AFTERNOON MOVE INTO THE AREA. THIS WILL LEAD TO A
THREAT OF HEAVY RAINFALL ACROSS NORTHEAST OKLAHOMA AND FAR
NORTHWEST ARKANSAS.

GUSTY SOUTH WINDS WILL CONTINUE TODAY ACROSS PARTS OF EASTERN
OKLAHOMA AND LEAD TO AN ELEVATED FIRE SPREAD POTENTIAL...MAINLY
ACROSS EAST CENTRAL OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY WILL GRADUALLY SHIFT SOUTH THROUGH THE
WEEKEND WITH PERIODIC CHANCES OF SHOWERS AND THUNDERSTORMS.
ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED DURING THIS
TIME...HOWEVER HEAVY RAINFALL WILL BE POSSIBLE AS REPEATED ROUNDS
OF STORMS MAY AFFECT A PARTICULAR AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Sep 26, 3:18 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             4 NW HANNA              35.25N 95.94W
09/26/2012  E1.00 INCH       MCINTOSH           OK   EMERGENCY MNGR

            QUARTER SIZE HAIL OBSERVED AT HWY 9 AND THE INDIAN NATION
            TURNPIKE.

&&

JDS
Local storm report, Sep 26, 3:35 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             5 NE HANNA              35.26N 95.83W
09/26/2012  E1.25 INCH       MCINTOSH           OK   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTING HALF DOLLAR HAIL ON HWY 9 2
            EAST OF SH 52. RELAYED THROUGH EM.

&&

JDS
Special weather statement, Sep 26, 3:36 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CDT WED SEP 26 2012

OKZ065-066-262100-
OKFUSKEE OK-OKMULGEE OK-
336 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

AT 336 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
WELEETKA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...WELEETKA...BEARDEN...
CLEARVIEW...PHAROAH...HENRYETTA AND BRYANT.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3545 9645 3545 9598 3529 9598 3528 9643
      3529 9645
TIME...MOT...LOC 2036Z 272DEG 23KT 3533 9606
Special weather statement, Sep 26, 4:00 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
400 PM CDT WED SEP 26 2012

OKZ065-071-073-262130-
MCINTOSH OK-OKFUSKEE OK-PITTSBURG OK-
400 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND NORTHWESTERN PITTSBURG

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

AT 400 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
VERNON...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HANNA...VERNON...RAIFORD AND SCIPIO.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3539 9609 3538 9608 3536 9574 3502 9588
      3510 9606 3512 9603 3513 9601 3514 9602
      3516 9599 3528 9599 3529 9617
TIME...MOT...LOC 2100Z 280DEG 18KT 3525 9605
Local storm report, Sep 26, 4:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             CROWDER                 35.12N 95.67W
09/26/2012  E1.00 INCH       PITTSBURG          OK   PUBLIC

&&

SAA
Local storm report, Sep 26, 4:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
418 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND GST     CROWDER                 35.12N 95.67W
09/26/2012  E80.00 MPH       PITTSBURG          OK   STORM CHASER

            STORM CHASER ESTIMATED 80 MPH WINDS. RELYAED BY MEDIA.

0406 PM     HAIL             CROWDER                 35.12N 95.67W
09/26/2012  E1.75 INCH       PITTSBURG          OK   STORM CHASER

            STORM CHASER REPORTED QUARTER SIZE HAIL WITH OCCASIONAL
            GOLF BALL HAIL. RELAYED BY MEDIA.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 12:19 AM CDTSpecial Weather StatementTSACreek26 min
Sep 26, 12:55 AM CDTSpecial Weather StatementTSACreek, Okfuskee, Pawnee50 min
Sep 26, 1:47 PM CDTSpecial Weather StatementTSAMcIntosh43 min
Sep 26, 1:50 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee55 min
Sep 26, 2:22 PM CDTSpecial Weather StatementTSAAdair53 min
Sep 26, 2:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Pittsburg63 min
Sep 26, 3:02 PM CDTSpecial Weather StatementTSAOkfuskee28 min
Sep 26, 3:36 PM CDTSpecial Weather StatementTSAOkfuskee24 min
Sep 26, 3:45 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg60 min
Sep 26, 4:00 PM CDTSpecial Weather StatementTSAMcIntosh30 min
Sep 26, 4:41 PM CDTFlash Flood WarningTSAMcIntosh4 hr
Sep 26, 4:55 PM CDTFlash Flood WarningTSAPittsburg4 hr
Sep 26, 5:13 PM CDTSevere Thunderstorm WarningTSAPittsburg62 min
Sep 26, 6:00 PM CDTSpecial Weather StatementTSAPittsburg45 min
Sep 26, 6:02 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa27 min
Sep 26, 6:10 PM CDTSpecial Weather StatementTSALatimer, Pittsburg50 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.